Change background image

New to Kava took a tsp. and had terrible night sweats HELP :)

Discussion in 'New Members Forum' started by angela168renee, Jun 12, 2018.

  1. angela168renee

    angela168renee New Member

    Hello and thank you for allowing me to be a part of this forum!

    I took a 1/2 tsp. last night then 6 hours later took another 1/2 tsp.(went to the casino).

    Anyway I felt a small uplift and calming sensation and enjoyed my evening somewhat with the first 1/2 tsp but after a little while felt a little disoriented. Anyway after I got back from the casino, I took the other 1/2 tsp. and got TERRIBLE sweats and shivers, went to bed, (slept like a baby) but when I went to go pee my shirt was soaked with sweat. Is this normal? Will it wear off? Did I take too much or not enough? Will hydrating fix this? Any advice would be more than welcome from experienced users such as yourself. As I want to try again tonight but a little afraid and don't know how much to take. I am afraid to take a tablespoon because of how a teaspoon effected me.

    I purchased 50 grams from SoCal Herbal Remedies but the package says Root of Happiness on the front and back. On the label it says: Instant Kava Premium Ground Kava Root but it doesn't list what kind it is. It also has a seal on it from American Kava Association. Is this good Kava or did I get junk? I hear all of the good stories about Kava and that's what drew me to it in the first place to relieve my stress and anxiety without drinking alcohol or taking medication.
  2. SelfBiasResistor

    SelfBiasResistor Persist for Resistance!

    How long was it after the 2nd 1/2 tsp that you started sweating and shivering? It's not uncommon to feel cool or cold after drinking kava which makes it very nice on hot days/at a beach. Did you have this side effect after the first 1/2 tsp? A 1/2 tsp of instant is a pretty small dose so the first one had probably run its course before you took the 2nd. Were you taking any medications in addition to the kava?
  3. angela168renee

    angela168renee New Member

    No medications. I took the first 1/2 then 6 hours later the second 1/2. I'm scared to do any more but willing not to give up on it just yet :). Should I up it? Could my body just be adjusting to it? I know I didn't drink much water, could that have something to do with it? Thanx for replying so quickly.

    I did forget to mention I had a 6 oz. glass of wine. Maybe that was it.
    Last edited: Jun 12, 2018
  4. Krunʞy

    Krunʞy Somewhere else Admin

    I would say that it was likely the wine/ kava combination. They don't pair well together, it's best to keep those 24 hrs apart, so if you know you'll drink a glass of wine at night, skip the kava that day. Also ROH or Root of Happiness is a good vendor, you have nothing to worry there.

    Welcome to KF. :)
    HeadHodge likes this.
  5. Kapmcrunk

    Kapmcrunk The Kaptain of Crunk KavaForums Founder

    Hi there! Glad to have you with us :)

    Echoing @Krunʞy . That mixture of the wine and the kava would be your culprit.
  6. HeadHodge

    HeadHodge Kneads Kava

    ditto what they said.

    I do drink wine, but never while drinking kava. I also use lots of roots of happiness products and find their products to be sound quality.

    Take some kwk concentrate with you to the casino next time and you wont need the wine. mix with cold water or ice tea.
    violet and Krunʞy like this.